# SDR USAA2012011800033

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 78,173 hours, 14,549 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - 2R DOOR SLIDE ARMING HANDLE DIFFICULT TO ARM.  LUBED ARMING HANDLE.  OPS CHECKS GOOD.
